On the Alexander theorem for the oriented Thompson group \overarrow F

Aiello, Valeriano (2020). On the Alexander theorem for the oriented Thompson group \overarrow F. Algebraic and geometric topology, 20(1), pp. 429-438. Geometry & Topology Publications 10.2140/agt.2020.20.429

[img]
Preview
Text
1811.08323.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (151kB) | Preview

In [10] and [12] Vaughan Jones introduced a construction which yields oriented knots and links from elements of the oriented Thompson group F. In this paper we prove, by analogy with Alexander’s classical theorem establishing that every knot or link can be represented as a closed braid, that given an oriented knot /link L, there exists an element g in F whose closure L(g) is L.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Aiello, Valeriano

Subjects:

500 Science > 510 Mathematics

ISSN:

1472-2747

Publisher:

Geometry & Topology Publications

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

09 Feb 2021 13:23

Last Modified:

09 Feb 2021 13:23

Publisher DOI:

10.2140/agt.2020.20.429

ArXiv ID:

1811.08323

BORIS DOI:

10.48350/151256

URI:

https://boris.unibe.ch/id/eprint/151256

Actions (login required)

Edit item Edit item
Provide Feedback